# SDR YENA20110628286

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 31,134 hours, 11,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lav Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 830 STI-JFK, ON WALK AROUND AT JFK FOUND CORROSION AROUND LAV WASTE VACUUM EXHAUST PORT.  TECHNICIAN INSTALLED OUTSIDE DOUBLER WITH AN INTERNAL FILLER WHERE CORROSION WAS REMOVED.  PERFORMED SRM REPAIR PER 53-41-11 FIG 205.
